Uniruled Symplectic Divisors

Tian Jun Li, Yongbin Ruan

Research output: Contribution to journalArticle

3 Scopus citations

Abstract

In this article, we consider the problem of lifting the GW theory of a symplectic divisor to that of the ambient manifold in the context of symplectic birational geometry. In particular, we generalize Maulik–Pandharipande’s relative/absolute correspondence to relative-divisor/absolute correspondence. Then, we use it to lift a minimal uniruled invariant of a divisor to that of the ambient manifold.

Original languageEnglish (US)
Pages (from-to)163-212
Number of pages50
JournalCommunications in Mathematics and Statistics
Volume1
Issue number2
DOIs
StatePublished - Jun 1 2013

    Fingerprint

Keywords

  • Birational symplectic geometry
  • Gromov–Witten invariants
  • Symplectic divisor
  • Uniruled invariant

Cite this